MathSciNet Relay Station
MathSciNet bibliographic data
MR673857 (83m:42017) 42C05
Máté, Attila; Nevai, Paul G. Remarks on E. A. Rakhmanov's paper: "The asymptotic behavior of the ratio of orthogonal polynomials'' [Mat. Sb. (N.S.) 103(145) (1977), no. 2, 237–252; MR 56 #3556]. J. Approx. Theory 36 (1982), no. 1, 64–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement